Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have taken mifeprestone and misoprostol. Not bleeding yet. Reason?

I have taken the mifepirstone and misoprostol . the oral dose of mifepirstone i had taken at 8O clock at night on 26 dec and after 24 hours the oral dose of misoprostol 2 tablets had taken and at 12:00 in night i take the 3rd tablet of misoprostol and in morning of 28 dec at 7:00 am i have taken 4th dose of misoprostol but bleeding not start properly .only one clot is passes early in the morning. So plz help me and give suggestion to remove pregnency as soon as possible without surgical abortion
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  335
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
sorry about that but it seeems to be incomplete abortion.d&c is imple manual procedure to remove it its not surgery dont play with these drugs you have taken high doses have not mentioned age of gestation
Answered: Tue, 8 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor